# SDR U0GA ASR9214

- Difficulty date: December 11, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N503JW
- Make and model: Agusta AW189
- Aircraft serial: 49025
- Aircraft time: 2,974 hours, 3,138 cycles
- Engine: Ge CT72
- Engine time: 2,974 hours, 1,550 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 8G2420V00551
- Part serial: 6500002700138
- Condition: Shorted
- Location: Nr 2
- Part time: 3,434 hours, 3,524 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: O

## Discrepancy

APPROACH IN IMC. BOTH SCREENS ON PILOT SIDE SCREENS GO BLACK MOMENTARILY AND THEN COME BACK ON.  THEN 2 AC GENERATOR FAIL, ECDU DEGR, 2 FUEL PUMP, 2 AUTO PILOT, 2 AMMC FAIL CAUTION LIGHTS.  UPPER AFCS MODES ALL DISENGAGED. EMERGENCY DECLARED.
